Pointwise products of some Banach function spaces and factorization
2014 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 266, no 2, 616–659- p.Article in journal (Refereed) Published
The well-known factorization theorem of Lozanovskiĭ may be written in the form L1≡E⊙E′, where ⊙ means the pointwise product of Banach ideal spaces. A natural generalization of this problem would be the question when one can factorize F through E, i.e., when F≡E⊙M(E,F), where M(E,F) is the space of pointwise multipliers from E to F. Properties of M(E,F) were investigated in our earlier paper  and here we collect and prove some properties of the construction E⊙F. The formulas for pointwise product of Calderón–Lozanovskiĭ Eφ-spaces, Lorentz spaces and Marcinkiewicz spaces are proved. These results are then used to prove factorization theorems for such spaces. Finally, it is proved in Theorem 11 that under some natural assumptions, a rearrangement invariant Banach function space may be factorized through a Marcinkiewicz space.
Place, publisher, year, edition, pages
2014. Vol. 266, no 2, 616–659- p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-13256DOI: 10.1016/j.jfa.2013.10.028Local ID: c724094a-be49-42f7-89f4-7aa1fdc8fd30OAI: oai:DiVA.org:ltu-13256DiVA: diva2:986208
Validerad; 2014; 20131120 (andbra)2016-09-292016-09-29Bibliographically approved